# SDR NUVY2015030502

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: General aviation
- Filed by: CSE Bournemouth Limited, repair station NUVY651L
- Aircraft: N93CW
- Make and model: Cessna 525B
- Aircraft serial: 0139
- Aircraft time: 1,659 hours, 1,128 cycles
- Engine: Wilint FJ443A
- Engine time: 1,659 hours, 1,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Misrigged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULIC SYSTEM PRESSURIZES AT RANDOM INTERVALS DURING FLIGHT.  CREW REPORT UPON ARRIVAL AT DESTINATION: THE MAIN HYDRAULIC SYSTEMS PRESSURIZES AT RANDOM INTERVALS DURING THE FLIGHT AND FLASHES A WHITE LIGHT ON THE ANNUNCIATOR.  ON 1 OCCASION, IT REMAINED PRESSURIZED CONTINUOUSLY FOR A  FEW MINUTES AND WAS CURED BY RECYCLING THE FLAPS A COUPLE OF TIMES SINCE THEY WERE THE LAST TO HAVE BEEN USED.  TROUBLESHOOTING REVEALED THE RT SPEED BRAKE DOOR NOT FLUSH WITH THE WING SKIN WHEN CLOSED AND REQUIRED RE-RIGGING. FLAP SYSTEM FUNCTION CHECKED AND IT WAS NOTED THE FLAP FOLLOW UP INDICATOR HAD DELAYED ACTION WHEN FLAPS SELECTED FROM 0 DEGREES TO 15 DEGREES.  THIS FAULT HAS BEEN TRACED TO INCORRECT ROUTING OF THE FLAP FOLLOW UP CABLE IN THE PEDESTAL SECTOR.
